# SDR SWAA2015081142631

- Difficulty date: August 6, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N380SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26587
- Aircraft time: 68,043 hours, 55,193 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 654491032
- Part serial: TSL3408
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UPON RAISING GEAR HANDLE, LT GEAR, RED LIGHT & LT GEAR GREEN LIGHT REMAINED ILLUMINATED.  THREE GREEN LIGHTS, NO RED WITH HANDLE DOWN, NORMAL LANDING.  R & R LT MLG RETRACT ACTUATOR IAW MM.
